JournalszaaVol. 24, No. 4pp. 871–885

On Some Weighted Inequalities for Fractional Integrals on Nonhomogeneous Spaces

  • Vakhtang Kokilashvili

    Georgian Acadademy of Sciences, Tbilisi, Georgia
  • Alexander Meskhi

    Georgian Acadademy of Sciences, Tbilisi, Georgia
On Some Weighted Inequalities for Fractional Integrals on Nonhomogeneous Spaces cover
Download PDF

Cite this article

Vakhtang Kokilashvili, Alexander Meskhi, On Some Weighted Inequalities for Fractional Integrals on Nonhomogeneous Spaces. Z. Anal. Anwend. 24 (2005), no. 4, pp. 871–885

DOI 10.4171/ZAA/1272